# SDR REXA2013072801389

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 28,322 hours, 25,369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED LEFT ENGINE ACCELERATION & DECELERATION.
